# SDR DALA2024080907922

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Waste Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 CRACK WASTE TANK PANEL 172AR DOOR AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED WASTE TANK PANEL 172AR DOOR AT LOWER FUSELAGE AS PER ER/A 615217-14. (0491394)
